MathSciNet Relay Station
MathSciNet bibliographic data
MR2475639 (2009k:03072) 03D80 (60A99 68Q30)
Barmpalias, George; Cenzer, Douglas; Remmel, Jeffrey B.; Weber, Rebecca $K$-triviality of closed sets and continuous functions. J. Logic Comput. 19 (2009), no. 1, 3–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement